RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 625–632 (Mi mz6722)  

Linear recursion congruences with periodic coefficients

V. I. Nechaev

Steklov Mathematical Institute, Academy of Sciences of USSR

Abstract: The paper deals with the problem of the primitive period of a sequence satisfying a linear recursion congruence, modulo a power of a prime, with periodic coefficients.

Full text: PDF file (619 kB)

English version:
Mathematical Notes, 1968, 3:6, 397–402

Bibliographic databases:

UDC: 511
Received: 13.11.1967

Citation: V. I. Nechaev, “Linear recursion congruences with periodic coefficients”, Mat. Zametki, 3:6 (1968), 625–632; Math. Notes, 3:6 (1968), 397–402

Citation in format AMSBIB
\Bibitem{Nec68}
\by V.~I.~Nechaev
\paper Linear recursion congruences with periodic coefficients
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 625--632
\mathnet{http://mi.mathnet.ru/mz6722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=234927}
\zmath{https://zbmath.org/?q=an:0186.07802|0182.06602}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 397--402
\crossref{https://doi.org/10.1007/BF01110595}


Linking options:
  • http://mi.mathnet.ru/eng/mz6722
  • http://mi.mathnet.ru/eng/mz/v3/i6/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020